# SDR CA960320544

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Iced Up
- Location: Forward Vane
- Part time: 1,581 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN)TAKEOFF REJECTED AT 80 KNOTS BECAUSE OF FLAP CONFIGURATION WARNING. FOUND HEAVY ICE BUILD UP IN FLAP, AT FORWARD VANE AREA ON BOTH SIDES.
